logo ANNALES DE L'INSTITUT FOURIER

With cedram.org
Table of contents for this issue | Previous article | Next article
Masaki Kashiwara
$D$-modules and representation theory of Lie groups
Annales de l'institut Fourier, 43 no. 5 (1993), p. 1597-1618, doi: 10.5802/aif.1385
Article PDF | Reviews MR 95b:22033 | Zbl 0823.22013

Bibliography

[Bei] A. BEILINSON, Localization of representations of reductive Lie algebra, Proc. of ICM 1982, (1983), 699-716.  Zbl 0571.20032
[BeiBer] A. BEILINSON and J. BERNSTEIN, Localization de g-modules, C.R. Acad. Sci. Paris, 292 (1981), 15-18.  MR 82k:14015 |  Zbl 0476.14019
[BeiBerD] A. BEILINSON, J. BERNSTEIN and P. DELIGNE, Faisceaux Pervers, Astérisque, 100 (1982).  MR 86g:32015 |  Zbl 0536.14011
[BoBr] W. BORHO and J.L. BRYLINSKI, Differential operators on homogeneous spaces, I, II, Invent. Math., 69 (1982), 437-476; ibid. 80 (1985), 1-68.  Zbl 0504.22015
[FSh] A.I. FOMIN and N.N. SHAPAVALOV, A property of the character of real semisimple groups, Funct. Anal. Appl., 8 (1974), 270-271.  Zbl 0302.22017
[HeC] HARISH-CHANDRA, 1. Representation of a semisimple Lie group on a Banach space I, Trans. Amer. Math., Soc., 74 (1953), 185-243, 2. The characters of semisimple Lie groups, ibid., 83 (1956), 98-163, 3. Invariant eigendistributions on semisimple Lie groups, ibid., 119 (1965), 457-508, 4. Discrete series for semisimple Lie groups I, Acta Math., 113 (1965), 241-318.
[Hi] T. HIRAI, Invariant eigendistributions of Laplace operators on real semisimple Lie groups II, III, Japan. J. Math., 2 (1976), 27-89, 269-341.  MR 58 #28273a |  Zbl 0341.22006
[HoK] R. HOTTA and M. KASHIWARA, 1. The invariant holonomic systems of the enveloping algebra of a semisimple Lie algebra, Invent. Math., 75 (1984), 327-358. 2. Quotients of the Harish-Chandra system by primitive ideals, Geometry of Today, Progress in Math., Birkhäuser Boston Inc., 60 (1985), 185-205.  MR 87i:22041 |  Zbl 0538.22013
[K] M. KASHIWARA, 1. Character, character cycle, fixed point theorem and group representations, Advanced Studies in Pure Math., 14 (1988) 369-378, 2. Open problems in group representation theory, Proceeding of Taniguchi Symposium held in 1986, RIMS preprint 569, 3. Representation theory and D-modules on flag manifolds, Astérisque, 173-174 (1989), 55-109.
[KSp] M. KASHIWARA and P. SCHAPIRA, Sheaves on Manifold, Grundlehren der Mathematischen Wissenschaften, 292, Springer (1990).  Zbl 0709.18001
[KSd] M. KASHIWARA and W. SCHMID, Equivariant derived category and representations of semisimple Lie groups, in preparation.  Zbl 0854.22014
[KV] M. KASHIWARA and M. VERGNE, K-types and singular spectrum, in Non-Commutative Harmonic Analysis, Lecture notes in Math., Springer-Verlag, 728 (1979), 177-200.  MR 81m:22022 |  Zbl 0411.22015
[M] B. MALGRANGE, Cohomologie de Spencer (d'après Quillen), Cours Fac. Sc. Orsay (1965-1966), Publ. sém. Math. d'Orsay (France 1966). Article
[Mt] T. MATSUKI, Orbits on affine symmetric speces under the action of parabolic subgroups, Hiroshima Math., J., 12 (1982), 307-320.  MR 83k:53072 |  Zbl 0495.53049
[MUV] I. MIRKOVIĆ, T. UZAWA and K. VILONEN, Matsuki correspondence for sheaves, Invent. Math., 109 (1992), 231-245.  MR 93k:22011 |  Zbl 0789.53033
[N] K. NISHIYAMA, Virtual characters and constant coefficient invariant eigendistributions on a semisimple Lie groups, Japan. J. Math. New Series, 12 (1986), 75-94.  MR 89b:22025 |  Zbl 0668.22003
[Sd] W. SCHMID, Boundary value problems for group invariant differential equations, Elie Cartan et les Mathématiques d'aujourd'hui, Astérisque, (1985), 311-322.  MR 87h:22018 |  Zbl 0621.22014
[SV] W. SCHMID and K. VILONEN, Character, fixed points and Osborn's conjecture, preprint.
[SW] W. SCHMID and J.A. WOLF, Globalizations of Harish-Chandra modules, Bulletin of AMS, 17 (1987), 117-120. Article |  MR 88g:22014 |  Zbl 0649.22010
[Se] J. SEKIGUCHI, Remarks on real nilpotent orbits of a symmetric pair, J. Math. Soc. Japan, 39 (1987), 127-138. Article |  MR 88g:53053 |  Zbl 0627.22008
top